MathSciNet Relay Station
MathSciNet bibliographic data
MR1121618 (93c:17027) 17B37 (16W30 33D80 81R50)
Masuda, Tetsuya; Mimachi, Katsuhisa; Nakagami, Yoshiomi; Noumi, Masatoshi; Ueno, Kimio Representations of the quantum group ${\rm SU}\sb q(2)$ and the little $q$-Jacobi polynomials. J. Funct. Anal. 99 (1991), no. 2, 357–386.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement